# SDR USAA2011022590859

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 36,416 hours, 14,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 596 - PHX - EEL - FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT NEEDS RESEALED.  MAINTENANCE REPLACED FLASHLIGHT BATTERY AND TAMPER STRIP.
